UNIVERSITY
OF WROCŁAW
 
Main Page
Contents of previous volumes
Forthcoming papers
General Information
Instructions for authors


VOLUMES
38.2 38.1 37.2 37.1 36.2 36.1 35.2
35.1 34.2 34.1 33.2 33.1 32.2 32.1
31.2 31.1 30.2 30.1 29.2 29.1 28.2
28.1 27.2 27.1 26.2 26.1 25.2 25.1
24.2 24.1 23.2 23.1 22.2 22.1 21.2
21.1 20.2 20.1 19.2 19.1 18.2 18.1
17.2 17.1 16.2 16.1 15 14.2 14.1
13.2 13.1 12.2 12.1 11.2 11.1 10.2
10.1 9.2 9.1 8 7.2 7.1 6.2
6.1 5.2 5.1 4.2 4.1 3.2 3.1
2.2 2.1 1.2 1.1
 
 
WROCŁAW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 20, Fasc. 1,
pages 127 - 140
 

DISCRETE TIME PERIODICALLY CORRELATED MARKOV PROCESSES

A. R. Nematollahi
A. R. Soltani

Abstract: We consider a discrete time periodically correlated process (X  )
   n which is also Markov in the wide sense. We provide closed formulas for the covariance function R(n,m) = EX   X
            n  m  and for the spectral density f = [f ]
     jk of such a process. Interestingly, we observe that the covariance function, and also the spectral density, is fully specified only by the values of (R(j,j),R(j,j + l),j = 0,1,...,T -1), where T is the period of the process.

1991 AMS Mathematics Subject Classification: 60J05, 60G12, 60G15, 60G10.

Key words and phrases: periodically correlated processes, Markov processes, covariance characterization, spectral density characterization, second order processes.

Download:    Abstract    Full text   Abstract + References